# SDR SWAA2021091312130

- Difficulty date: August 26, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 32,714 hours, 19,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A8128U14
- Part serial: BN114469
- Condition: Corroded
- Location: Bs 807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB DOOR SURROUND STRUCTURE STRAP CORROSION BS807+2; RBL19.25; WL154. ; / [01] REMOVED AND EVALUATED CORROSION AT BS807+2 RBL19 WL154. DAMAGE MEASURES 1.3LX1.1WX0.025D. DAMAGE FOUND TO BE OUT OF LIMITS PER SRM 53-60-15-1A-1. PART TO BE REPAIRED BY REPLACEMENT.; [02] CERTIFIED ACTION 1; [03] VERIFIED REMOVED AND EVALUATED CORROSION AT BS807+2 RBL19 WL154. DAMAGE MEASURES 1.3LX1.1WX0.025D. DAMAGE FOUND TO BE OUT OF LIMITS PER SRM 53-60-15-1A-1. PART TO BE REPAIRED BY REPLACEMENT.; [04] UPDATED PART#; [05] CALIBRATION TOOL DEPTH GAUGE  ID : ATS2472 S/N : UNKNOWN DUE : 06/2022; [06] LOCATED AND DRILLED NEW ACB DOOR SURROUND STRUCTURE STRAP BS 807 ;RBL 19.25; WL 154 IAW SRM 51-40-05-0G-0 AND DWG 146A8120; [07] VERIFIED LOCATED AND DRILLED PER SRM 51-40-05 AND DWG 146A8120; [08] OK TO INSTALL NEW STRAP ACB DOOR SURROUND STRUCTURE STRAP BS 807 ;RBL 19.25; WL 154; [09] VERIFIED OK TO INSTALL ACB DOOR SURROUND STRUCTURE STRAP.; [10] INSTALLED NEW STRAP ACB DOOR SURROUND STRUCTURE STRAP BS 807 ;RBL 19.25; WL 154 IAW. DWG : 146A8120 AND SRM: 51-40-02; [11] UPDATED DWG REVISION USED ON ITEM 10- REV: A.; [12] VERIFIED CORRECTIVE ACTION #10 & 11.; [13] UPDATED MEASUREMENTS PARAMETERS- REPAIR TYPE N/A PART REPLACED.; [14] JOB COMPLETE
